# SDR GLBA20090420G

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 26,291 hours, 32,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1144300027180
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL CHECK, MX DISCOVERED A CRACK ON THE RT HEAVY ANGLE AT FA 288.0. LENGTH OF CRACK APPROX 1.5 INCH LONG.  MX REPAIRED THE RT HEAVY ANGLE AT FA 288.0. IAW. EO-09-1900-53-003. REPAIR AREA APPROXIMATELY 13.5 INCH LONG OUT OF PN 114-430002-7180.  RII INSPECTIONS COMPLIED WITH. MATERIALS UTILIZED INCLUDE AND 10133-1033-2024 T-4, EA9303.3 NA ADHESIVE, ALODINE, MS20470AD5 AND MS20470AD6, CR3553P6N RIVETS.
